Taking diclofenac can cause cardiac arrest – Health, Education and Welfare – Note



[ad_1]

January 18. – According to a study from the University Hospital of Aarhus in Denmark, diclofenac intake was associated with an increased risk of cardiovascular events such as heart attack, heart failure and stroke compared to other analgesics. like paracetamol or ibuprofen.

Morten Schmidt, a cardiologist who led the study, told El Mercurio that after the analysis "we see that the risk increases even at the lowest doses that exist and in the first 30 days after the start of treatment."

Schmidt added that this event also increased even in low-risk people, namely in healthy middle-aged people and non-smokers. However, the risk of heart disease increases with age.

Diclofenac, a non-steroidal anti-inflammatory drug, should not be used for a long time, according to Pablo Pedreros, a cardiologist at the Santa MarĂ­a Clinic.

"That does not mean that by taking diclofenac I will have a heart attack. The conclusion is that it seems to increase the risk, therefore, it is better to consult a doctor before exceeding 5 days of intake" explained Pedreros.

The researchers concluded that the drug should not be available anywhere without a doctor's prescription.

[ad_2]

Source link